# SDR SWAA2020031742541

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 50,268 hours, 30,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK INDICATION AT RIVET HOLE (FS 727C + 16") (STRINGER 4L) OF THE LOWER SKIN, LOWER FASTENER ROW         REMOVED FASTNER, PERFORMED BOLT HOLE INSPECTION PER 737 NDT MANUAL 51-00-00, PROCEDURE 16, AND 53-30-05. CRACK CONFIRMED .040" LONG. OVERSIZED HOLE AND VERIFIED NO MORE CRACK. INSTALLED OVERSIZED FASTENER BACR15BB705. ALL WORK DONE  REF SRM 51-40-02.
